Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Irregular period, unprotected sex, taken contraceptive, bleeding started, back pain. Is it side effect of pill?

Hi Doc!!
So my girlfriend an i had unprotected sex on the 2nd of this month,and her periods had gotten over 3 days prior.As precaution she consumed an emergency contraceptive on the 3rd,ie the next day.from the 8th or so she complained of mild back pain usually associated with periods,and vaginal bleeding started on the 10th and has not stopped yet,she says that it feels like a period and she has got the tell tale period pains,is this a possible preponed period or is it the side effect of the pill?
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Namaste
Welcome to Healthcare-Magic
Greetings of the day
Its most likely withdrawal bleeding of the pill. Consult gynaecologist if the bleeding does not subside.
Take care
Regards
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor